MAUDE Adverse Event Report: ASAHI INTECC MIRACLEBROS; GUIDE WIRE

ASAHI INTECC MIRACLEBROS; GUIDE WIRE
Model Number AG14M060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
This is an exert from the procedural note describing the fracture of a ''miracle brother wire'.Approximately 13.2 mm of wire remained behind.While "trying to penetrate the distal cap of a coronary vessel with a miracle brothers wire, it appeared as though the wire had gone subintimal on retrograde injection.When the miracle brother wire was attempted to be retracted there was resistance so initial attempts were made to remove the wire as a unit with the turnpike microcatheter and then the xb 3.5 guide catheter until the no more resistance was noted but on angiography it appeared that the floppy tip of the miracle brother wire had fractured into the subintimal space which was confirmed on orthogonal and dual angiographies.As the wire was removed from the body it was confirmed on gross examination that it was the floppy tip of the wire which had fractured and was left in the subintimal space.As there was no change in the clinical status of the patient with intact hemodynamics, stable ekg findings, and lack of worsening chest pain we decided against snaring the fractured wire tip due to the risks vs benefits as it was in the subintimal space and unlikely to become thrombogenic in an already cto (chronic total occlusion) vessel.Additionally, given adequate collateral r to l (right to left) flow we decided against proceeding further at revascularizing the cto due to risk of embolizing the fractured wire and will medically manage patient instead".

Brand Name
MIRACLEBROS
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key17195704
Report Number3004718255-2023-00299
Device Sequence Number20657969
Product Code DQX
UDI-Device Identifier04547327056083
UDI-Public(01)04547327056083(17)230630(10)200717A051
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2023
Report Date (Section F) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberAG14M060
Device Catalogue NumberAG14M060
Device Lot Number200717A051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/31/2023
Device Age34 MO
Event Location Hospital
Date Report to Manufacturer06/26/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/23/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA06/23/2023